Some rigidity results for noncompact gradient steady Ricci solitons and Ricci-flat manifolds

Fei He

Research output: Contribution to journalArticle

Abstract

Gradient steady Ricci solitons are natural generalizations of Ricci-flat manifolds. In this article, we prove a curvature gap theorem for gradient steady Ricci solitons with nonconstant potential functions; and a curvature gap theorem for Ricci-flat manifolds, removing the volume growth assumptions in known results.

Original languageEnglish (US)
Pages (from-to)181-200
Number of pages20
JournalDifferential Geometry and its Application
Volume52
DOIs
StatePublished - Jun 1 2017

Fingerprint Dive into the research topics of 'Some rigidity results for noncompact gradient steady Ricci solitons and Ricci-flat manifolds'. Together they form a unique fingerprint.

Cite this